Probability Theory and Related Fields

, Volume 147, Issue 1, pp 161–183

Free point processes and free extreme values

Authors

    • Courant Institute of Mathematical Sciences
  • V. Kargin
    • Department of MathematicsStanford University
Article

DOI: 10.1007/s00440-009-0204-z

Cite this article as:
Ben Arous, G. & Kargin, V. Probab. Theory Relat. Fields (2010) 147: 161. doi:10.1007/s00440-009-0204-z
  • 114 Views

Abstract

We continue here the study of free extreme values begun in Ben Arous and Voiculescu (Ann Probab 34:2037–2059, 2006). We study the convergence of the free point processes associated with free extreme values to a free Poisson random measure (Voiculescu in Lecture notes in mathematics. Springer, Heidelberg, pp. 279–349, 1998; Barndorff-Nielsen and Thorbjornsen in Probab Theory Relat Fields 131:197–228, 2005). We relate this convergence to the free extremal laws introduced in Ben Arous and Voiculescu (Ann Probab 34:2037–2059, 2006) and give the limit laws for free order statistics.

Mathematics Subject Classification (2000)

46L5462G32

Copyright information

© Springer-Verlag 2009